Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Microgynon 30 ED, Levlen ED, weight gain,

I was on Microgynon 30 ED for over a year and my doctor chanhes me to Levlen ED which I was only on for four months and just changed back as it made me gain a lot of weight , I started Microgynon 30 ED Again about 13 days ago and have got a meduim period 8 days early? When i was first ever on the pill (Microgynon 30 ED)i use to get my period around the start of the month like i am now but it all changed when I was put on Levlen, could my body just be confused and trying to get use to the new pill again ?
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  849
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
welcome to HCM!
seven days before or after the due date is considered normal.
nothing to worry.
this can happen with any drug , any month..
stil li advice if 8 days delay occur get your urine tested.
Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor